# SDR CALA2016103100835

- Difficulty date: October 29, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 26,823 hours, 8,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Bs 322
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1674 WILL NOT HOLD A CHARGE.   REMOVED AND REPLACED BATTERY PACK AT M1674 IAW AMM 33-51 -06 OPS CHECKED GOOD IAW AMM 33-51-00
